# SDR IXXA100054O

- Difficulty date: October 28, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- Aircraft time: 88,069 hours, 23,706 cycles
- Engine: Pwa JT3D*
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Disconnected
- Location: Pnumatic Sys
- Part time: 65,575 hours, 27,830 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: E, A

## Discrepancy

DURING CRUISE, NR 4 ENGINE GENERATOR UNPARALLEL LIGHT FOLLOWED BY GENERATOR DRIVE OIL LIGHT, MANIFOLD PRESSURE LIGHT ILLUMINATED WITH HIGH PRESSURE MANIFOLD AIR PRESSURE OVERTEMP LIGHT CAME ON, LOSS OF EGT INDICATION, ZERO FUEL FLOW AND ZERO EPR. THE CREW SHUTDOWN NR 4 ENG AND RETURNED TO DEPARTURE WITHOUT FURTHER INCIDENT.   MAINTENANCE INSPECTED ENGINE AND FOUND ELBOW DUCT ON PNEUMATIC PRESSURE REGULATOR DISCONNECTED AND NUMEROUS WIRES DAMAGED. THEY RECONNECTED ELBOW DUCT AND REPAIRED DAMAGED WIRES. OPERATIONAL CHECK GOOD IAW DC8 MAINTENANCE MANUAL 36-11-11, BOEING SWPM 20-10-01, 20-10-03, WD 24-2-4, 28-5-0 AND 72-2-0. AIRCRAFT WAS RETURNED TO SERVICE.
